MAUDE Adverse Event Report: ARTHREX, INC. PS TIBIAL BEARING, SIZE 4, 14MM, VIT E; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

ARTHREX, INC. PS TIBIAL BEARING, SIZE 4, 14MM, VIT E; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number PS TIBIAL BEARING, SIZE 4, 14MM, VIT E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a arthrex employee via phone that an ar-523-b414 tibial bearing popped out of the tibial tray.This occurred after a case.Revision surgery on (b)(6) 2022, replaced with an ar-513-be16, batch number 113601819.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation found that the device ar-523-b414 has the locking mechanism damaged and posterior locking tabs broken.The peg and the anterior side of the device is deformed with signs of wear, and surface cuts from assembling and removing the device from the tibial tray.The probable cause of these damage can be for the excessive flexion of the knee, causing the device popped out.The cause remains undetermined.

Brand Name
PS TIBIAL BEARING, SIZE 4, 14MM, VIT E
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15361901
Report Number1220246-2022-05440
Device Sequence Number12274270
Product Code MBH
UDI-Device Identifier00888867232501
UDI-Public00888867232501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberPS TIBIAL BEARING, SIZE 4, 14MM, VIT E
Device Catalogue NumberAR-523-B414
Device Lot Number5791706
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date12/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown